RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 3, Pages 441–458 (Mi mz3845)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Strong CE-Property of Convex Sets

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider a class of convex bounded subsets of a separable Banach space. This class includes all convex compact sets as well as some noncompact sets important in applications. For sets in this class, we obtain a simple criterion for the strong CE-property, i.e., the property that the convex closure of any continuous bounded function is a continuous bounded function. Some results are obtained concerning the extension of functions defined at the extreme points of a set in this class to convex or concave functions defined on the entire set with preservation of closedness and continuity. Some applications of the results in quantum information theory are considered.

Keywords: compact set, continuity, convex function, concave function, convex envelope, convex closure, $\mathrm{CE}$-property, topological linear space, separable Banach space

DOI: https://doi.org/10.4213/mzm3845

Full text: PDF file (633 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:3, 395–409

Bibliographic databases:

UDC: 517.982
Received: 14.08.2006
Revised: 22.02.2007

Citation: M. E. Shirokov, “On the Strong CE-Property of Convex Sets”, Mat. Zametki, 82:3 (2007), 441–458; Math. Notes, 82:3 (2007), 395–409

Citation in format AMSBIB
\Bibitem{Shi07}
\by M.~E.~Shirokov
\paper On the Strong CE-Property of Convex Sets
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 3
\pages 441--458
\mathnet{http://mi.mathnet.ru/mz3845}
\crossref{https://doi.org/10.4213/mzm3845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2364604}
\zmath{https://zbmath.org/?q=an:1142.94323}
\elib{http://elibrary.ru/item.asp?id=12844039}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 3
\pages 395--409
\crossref{https://doi.org/10.1134/S000143460709012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250565600012}
\elib{http://elibrary.ru/item.asp?id=13534155}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36048962457}


Linking options:
  • http://mi.mathnet.ru/eng/mz3845
  • https://doi.org/10.4213/mzm3845
  • http://mi.mathnet.ru/eng/mz/v82/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Shirokov, “Characterization of convex $\mu$-compact sets”, Russian Math. Surveys, 63:5 (2008), 981–982  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. Yu. Protasov, M. E. Shirokov, “Generalized compactness in linear spaces and its applications”, Sb. Math., 200:5 (2009), 697–722  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. E. Shirokov, “On properties of the space of quantum states and their application to the construction of entanglement monotones”, Izv. Math., 74:4 (2010), 849–882  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. I. Gomoyunov, N. Yu. Lukoyanov, “On the stability of a procedure for solving a minimax control problem for a positional functional”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 54–69  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:95
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020